Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


OOPS
Oct 24, 2001

You are right about inverting the numbers of my anemia. My doc does say that I am at normal for a 51 year old now. I am on combivir so that accounts for the AZT.

You are also right that I am giving myself the Procrit once a week shot subcue.

Thank you for the information.

Jim

Response from Dr. Frascino

Hello Jim,

Thanks for your follow-up note. Many folks don't even realize that AZT is a component of Combivir. Most likely, this is contributing to your anemia problem. Congratulations on your success with Procrit. The once-per-week subcutaneous injection dosing schedule is indeed convenient and as you can see, highly successful.

I wish you the very best of health and happiness for your next 51 years.

Stay well!

Dr. Bob


Previous
Thanks and Donations
Next
WITHIN 4 HOURS?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement